# SDR COEA2020043005901

- Difficulty date: March 31, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 33,897 hours, 36,558 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: S57510125200
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 212701 NR 500009 HEAVY CHECK COE/MAJOR REPAIR: L/H OUTBOARD FLAP, OUTBOARD DEFLECTOR LEADING EDGE SKIN IS CHAFED NEAR THE OUTBOARD CAM GUIDE. CORRECTIVE ACTION: REPAIRED PER SRM 575320-300-801-A01.
